just a prednisone rant...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 9/22/2007 7:48 PM (GMT -7)   
i    hate    it.
 
after being on 40mg for now the 4th months im finally starting to wean down but its gonna take forever. i cant sleep, its messing up my bipolar, my face is so fat it hurts, i look like the stay puff marshmellow man  well woman  , i got a buffalo hump,  i cant sleep, all i wanna do is eat, i keep getting colds and i cant sleep.
 
 
 
ok im done.
i know someone out there understands and i just needed to vent.
 
thank you,
bunny
Crohn's Disease Diagnosed 12/24/03 (Thats Right, Merry Christmas to me!)
 
Bipolar
 
Probable MS
 
 
 
 


edwina77
New Member


Date Joined Sep 2007
Total Posts : 15
   Posted 9/23/2007 12:30 AM (GMT -7)   
I totally understand what you are talking about. I gained so much weight while on predisone. Took a long time to lose it too, but I mostly have now.
I have bi-polar as well. Predisone messes with it badly. The last and final time I was on it was the worse. I was so irritable and mean. I finally told my doctor that I could no longer take it. I refuse to take it again.

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 9/23/2007 6:21 AM (GMT -7)   
Hi Bunny So glad you are starting to wean down I been on it since Jan. and know what it is like to not sleep. Wed. I will be on half a 5 mgs tab. I had to wean half a one at a time and was upped and downed but my glucose went up so getting off it for sure this time.I found that I slept at 20mgs so at least by the time you get there maybe you will sleep better how much are you weaning each week? I had terrible night sweats for 2 years that disrupted my sleep but don't have them since they doubbled my Rem. and that was 3 weeks ago.I know I didn't feel good at higher doses either emotionally so hope things go good for you and you feel better soon.lol gail

bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 9/23/2007 4:52 PM (GMT -7)   

thanks guys, i knew someone here would understand. right now we are trying 5 mg a week till i get to 20, then 2.5 a week, hopefully ill be able to go that fast. i havent in the past but im hopeful. and i cant freakin wait to go to sleep. REAL sleep and not the kind that you have to lay there for 5 hours and you pass out from sheer exhaustion or the kind where you dont sleep for 2 entire nights and cant get outta bed. and ill be so happy when my fat face is gone! :) it has messed with my bipolar and had to go up on some meds but hopefully thatll level out. the night sweats suck too, as if im not uncomfortable enough!

 

ok second rant over :)

 

thanks again

bunny


Crohn's Disease Diagnosed 12/24/03 (Thats Right, Merry Christmas to me!)
 
Bipolar
 
Probable MS
 
 
 
 


FamilyGuy
Forum Moderator


Date Joined Jan 2004
Total Posts : 3310
   Posted 9/24/2007 2:00 PM (GMT -7)   
((((BP)))) I feel for you...
Jon,  Co-moderator for Crohn's Disease and Depression forums
 
"The man who insists upon seeing with perfect clearness before he decides, never decides. Accept life, and you must accept regret." -- Henri-Frédéric Amiel (1821-81), Swiss philosopher, poet 
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


bektold
Regular Member


Date Joined Jul 2007
Total Posts : 456
   Posted 9/24/2007 2:21 PM (GMT -7)   

I'm there with you.  Once I got under 30mg the night sweats got better.  But I'm down to 20mg as of last Friday, and I feel like someone beat me with a stick.  I was falling asleep at 8pm last night, but I couldn't go to bed because it was too early to take my last round of pills.  All I've wanted, all day long, is to crawl back in bed, pull the covers over my head, and sleep.  And it's only Monday.  I still have to make it through four more days of work before I can sleep all weekend.

I had an appointment with my GI today, and he said that part of the reason I'm so tired is the 10 lbs I've put on since going back on Pred.  He wants me to lose them again.  How exactly would you like me to do that?  I can barely make it through my work day as it is.  There's nothing left in me for exercise.  I'm trying to be careful, but I'm hungry ALL THE TIME.  So I guess those extra 10 lbs are just going to have to weigh me down for a little while longer.


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 9/24/2007 5:56 PM (GMT -7)   
Well one thing for sure prednisone is a hate-love drug and seem's to get a flare under control quick.The side effect can be something else but when you get winged off the moon face will go away.Please let us know how you are doing.
Curley
.........
 


bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 9/24/2007 6:42 PM (GMT -7)   
thanks guys im doin ok. i think im going to have to wean 2.5 mgs a week becasue the pred gives me  severe constipation (which one owuld think woulod be a nice change) but then ill have days after that where im all inflamed from it and the dirreah comes back. idd sure as hell as like to come off faster but what can ya do. interestingly enough i think the increase in remicade has helpes becasue my swollen tummy has gone down a huge amount and i lost 7 lbs. not an easy feat on pred i know! well thats me for now imna try one more week of coming down 5mgs and if i have issues ill cut it down further. thanks for the support!
 
bunny
Crohn's Disease Diagnosed 12/24/03 (Thats Right, Merry Christmas to me!)
 
Bipolar
 
Probable MS
 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:31 PM (GMT -7)
There are a total of 2,736,164 posts in 301,356 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
237 Guest(s), 5 Registered Member(s) are currently online.  Details
calvin1242, tickcheckguy, Sarebear89, getting by, Lynnwood


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer